# SDR WVBA2002002

- Difficulty date: January 29, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc TIO540J2BD
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Channel
- Condition: Cracked
- Location: Mlg Ww
- Part time: 20,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE HYDRAULIC POWER PAK IT WAS DISCOVERED THAT THE CHANNEL THAT  REINFORCERS THE NOSE WHEEL TUNNEL WHERE THE NOSE GEAR ACTUATOR ATTACHES HAD CRACKED ON THE FORWARD CUTOUT FOR THE HYDRAULIC POWER RELIEF VALVE THE CHANNEL WAS REMOVED AND  INSPECTED WHERE IT WAS DISCOVERED THAT THE OUTBOARD BOLT HOLE FOR THE NOSE GEAR ACTUATOR BRACKET WAS ELONGATED AND CRACKED ON THE BOTTOM SIDE.  THE PART WAS REMOVED AND REPLACED IT IS RECOMMENDED THAT THE NOSE GEAR ACTUATOR ATTACH BRACKET BOLTS BE CHECKED PERIODICLY FOR SECURITY DURING LANDING GEAR INSPECTIONS AS IT IS SUSPECTED THAT THE LOOSE BOLT CAUSED THE PART TO STRESS AND CRACK DURING GEAR OPERATIONS.
